Call American Addiction Centers for help today.

(888) 287-0471
Close Main Menu
Main Menu
  • Find a Rehab Center
  • AAC Facilities
  • Find Treatment
  • Paying for Treatment
  • Substance Abuse
  • About AAC
    Back to Main Menu
    Main Menu

Treatment for Norco Overdose Symptoms

Questions about treatment?
  • Access to licensed treatment centers
  • Information on treatment plans
  • Financial assistance options

Norco is a brand name of the combination drug containing hydrocodone and acetaminophen. Acetaminophen increases hydrocodone’s effects. Acetaminophen is a non-narcotic pain reliever that can also reduce fever, while hydrocodone is a narcotic pain reliever. A doctor will prescribe Norco for the relief of moderate-to-severe pain.

Signs of a Norco Overdose

NorcoWhen someone has overdosed on Norco, they present with various symptoms. These signs of a Norco overdose include:

  • Trouble breathing
  • Serious fatigue
  • Slowed heart rate
  • Slow movements
  • Coma
  • Death

Since the end result of a Norco overdose can be so dire, it’s imperative that addiction treatment is sought immediately. There is absolutely no time to delay when an overdose is possible. Call 911 immediately.

Getting Proper Treatment

When a person who has suffered an overdose from Norco is brought into an emergency treatment or rehab center, various lifesaving measures will be immediately taken. Medical personnel will take steps to stabilize the individual’s systems, such as their heart rate and breathing levels. Oftentimes, IV fluids will be administered to stabilize electrolyte levels and to prevent dehydration. In some instances, respiratory support may be given in order to save a life. In serious cases of Norco overdose, in which the heart has stopped beating, CPR will be administered.

If you have any information on the person who has overdosed on Norco, such as their medical history, personal specifics or details on their Norco use, provide this to medical professionals.

Ensuring Recovery for the User

After the danger of the Norco overdose has been adverted, it’s imperative that the addict addresses the issues that led to the overdose situation. This generally involves enrollment in a complete Norco detox and addiction treatment facility. Only with proper rehabilitative care can the individual leave Norco behind for good and achieve balance in recovery.

Without proper care, it’s likely that the individual will experience another Norco overdose in the future, and they may not survive that one. If you’d like more information on Norco overdose treatment or complete rehab care, please call us at . We are here 24/7 to take your call.

We're here to help you find the treatment you deserve.
Substance Abuse Assessment
How our treatment is different?
American Addiction Centers photo
Editoral Staff
Author
The editorial staff of Projectknow.com is comprised of addiction content experts from American Addiction Centers. Our editors and medical reviewers have over a decade of cumulative experience in medical content editing and have reviewed thousands of pages for accuracy and relevance. Our reviewers consistently monitor the latest research from SAMHSA, NIDA, and other reputable sources to provide our readers the most accurate content on the web.
Reach out to us day or night

Our supportive admissions navigators are available 24/7 to assist you or your family.

Call (888) 287-0471
There was an error fetching your data